# SDR A6WA201140426

- Difficulty date: April 12, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 22,090 hours, 20,537 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF PAX DOOR STEP NR4 SUPPORT IS CRACKED NEXT TO HANDRAIL BRACKET CUT OUT DAMAGED SECTION ON FWD SIDE PANEL PF PAX DOOR THEN FABRICATED NEW SECTION AND INSTALLED IAW B/A REO 601R5211702, REV C.
